# SDR F3LA2019013100009

- Difficulty date: January 28, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 39,731 hours, 15,366 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M11149
- Condition: Failed
- Location: L1 Door
- Part time: 17,801 hours, 8,331 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP1148549 ITEM 3, EPSU TEST FAILURE WITH MULTIPLE MX MESSAGES. AFTER FURTHER TROUBLE SHOOTING L1 DOOR SLIDE FOUND TO BE CAUSE. L1 DOOR SLIDE REQUIRES REPLACEMENT. 
CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR SLIDE REFERENCE AMM 25-62-44-012-A AND 011A. TEST OK./END/
